# SDR DL73S960658

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: WM15
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND AFT MEGAPHONE INOP.  REPLACED BATTERIES, OPS CKS GOOD.
